Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS Tulsa, OK

March 26, 2011Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2011, 4:39 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 4:39 AM CDT (09:39 UTC)
Expired
Mar 26, 2011, 5:03 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:50 AM CDTHAIL 14 S Afton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WUUS54 KTSA 260939
SVRTSA
OKC035-041-115-261030-
/O.NEW.KTSA.SV.W.0028.110326T0939Z-110326T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
439 AM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 530 AM CDT

* AT 436 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
  OF VINITA...MOVING NORTHEAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CLEORA...BERNICE...AFTON...NARCISSA...FAIRLAND...MIAMI...
  COMMERCE...WYANDOTTE...PICHER AND QUAPAW.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 282 AND 323.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3699 9483 3698 9463 3670 9463 3652 9508
      3665 9521
TIME...MOT...LOC 0939Z 240DEG 46KT 3662 9506

$$
2 follow-up statements
448 
WWUS54 KTSA 260950
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT SAT MAR 26 2011

OKC035-261000-
/O.CAN.KTSA.SV.W.0028.000000T0000Z-110326T1030Z/
CRAIG OK-
450 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...

LAT...LON 3698 9463 3670 9463 3660 9498 3674 9501
      3678 9500 3699 9483
TIME...MOT...LOC 0950Z 240DEG 46KT 3669 9491

$$

OKC041-115-261030-
/O.CON.KTSA.SV.W.0028.000000T0000Z-110326T1030Z/
DELAWARE OK-OTTAWA OK-
450 AM CDT SAT MAR 26 2011

...SEVERE THUNDERSTORM WARNING CONTINUES...

AT 448 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFTON...MOVING
NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NARCISSA...FAIRLAND...MIAMI...COMMERCE...OTTAWA...WYANDOTTE...
PICHER...QUAPAW AND PEORIA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 323.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
OTTAWA AND NORTHERN DELAWARE COUNTIES.

LAT...LON 3698 9463 3670 9463 3660 9498 3674 9501
      3678 9500 3699 9483
TIME...MOT...LOC 0950Z 240DEG 46KT 3669 9491

$$
366 
WWUS54 KTSA 261003
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT SAT MAR 26 2011

OKC041-115-261014-
/O.CAN.KTSA.SV.W.0028.000000T0000Z-110326T1030Z/
DELAWARE OK-OTTAWA OK-
503 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA AND NORTHERN DELAWARE
COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3698 9463 3670 9463 3660 9498 3674 9501
      3678 9500 3699 9483
TIME...MOT...LOC 1004Z 240DEG 46KT 3678 9472

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:45 AM CDT, 54 minutes earlier.

Area forecast discussion, Mar 26, 3:45 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SAT MAR 26 2011

.DISCUSSION...
DISCRETE CONVECTION (SEVERAL CELLS DISPLAYED DEVIANT MOTION AND
ANTI-CYCLONIC ROTATION) THAT DEVELOPED WELL N OF THE WARM FRONT
CONTINUES TO SHIFT E OF THE FORECAST AREA EARLY THIS MORNING. SLY
LOW-LEVEL JET ACROSS MUCH OF OK SHOULD GRADUALLY STRENGTHEN OVER
THE NEXT FEW HOURS...AND WILL LIKELY SEE ADDITIONAL ELEVATED
STORMS DEVELOP ACROSS NE OK. SOME OF THE STRONGER STORMS MAY
PRODUCE SMALL HAIL...BUT SIGNIFICANT SEVERE WEATHER IS NOT
EXPECTED. THIS ACTIVITY WILL SHIFT E INTO NW AR/SW MO DURING THE
MORNING AS THE LOW-LEVEL JET TRANSLATES E.

PRECIPITATION/CLOUD COVER AND NELY/NRLY SFC FLOW WILL KEEP TEMPS
DOWN ACROSS MUCH OF THE AREA WITH HIGHS ONLY IN THE MID 40S TO
AROUND 50 FOR MUCH OF NE OK/NW AR. WARM FRONT SHOULD LIFT INTO SERN
OK...WHICH WILL ALLOW TEMPS TO BOUNCE BACK INTO THE 70S. NEEDLESS TO
SAY...A VERY TIGHT TEMPERATURE GRADIENT WILL SET UP SOMEWHERE ACROSS
THE SRN PARTS OF THE FORECAST AREA.

CHILLY CONDITIONS TONIGHT AS LOW-LEVEL CAA PERSISTS THROUGH THE
NIGHT. CLOUD COVER IS IN QUESTION...BUT SOME LOCATIONS ACROSS NE
OK/NW AR MAY DIP TO NEAR OR JUST BELOW FREEZING BY SUNDAY MORNING.
HAVE DECIDED TO ISSUE A FREEZE WATCH AS A HEADS UP...AND LET DAY
SHIFT TAKE ANOTHER LOOK. COOL BUT DRY WEATHER WILL PERSIST INTO
SUNDAY...WITH ANOTHER CHILLY NIGHT FOR SUNDAY NIGHT.

NEXT UPPER SYSTEM WILL IMPACT THE CNTRL/SRN PLAINS BY MONDAY NIGHT
INTO TUESDAY. HIGHEST POPS WARRANTED ACROSS THE NRN
REGIONS...ALTHOUGH HEAVIEST RAINFALL MAY REMAIN JUST N OF US INTO
SRN KS.

GFS/ECMWF AT ODDS WITH TIMING/STRENGTH OF NEXT SYSTEM FOR
THURSDAY...WITH THE GFS A BIT STRONGER AND WETTER THAN THE ECMWF.
SPLIT THE DIFFERENCE FOR NOW...AND MAINTAIN LOW CHANCE POPS MAINLY
WEDNESDAY NIGHT INTO THURSDAY.

RISING MID-LEVEL HEIGHTS AND SWLY LOW-LEVEL FLOW WILL BRING A STRONG
WARMUP FOR LATE IN THE WEEK AND INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  31  52  36 /  60   0  10  10
FSM   57  37  58  39 /  60  10  10  10
MLC   60  36  57  37 /  50   0   0  10
BVO   46  31  50  34 /  80   0  10  10
FYV   51  31  52  32 /  80  10  10  10
BYV   46  30  49  31 /  90  10  10  10
MKO   51  32  53  37 /  60   0  10  10
MIO   45  30  49  32 /  90   0  10  10
F10   51  33  54  37 /  50   0  10  10
HHW   73  39  60  42 /  20   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ067-OKZ068-OKZ069.

AR...FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

&&

SHORT TERM...21
LONG TERM....18
Hazardous weather outlook, Mar 25, 9:29 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT FRI MAR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
929 PM CDT FRI MAR 25 2011

...SMALL RISK OF SEVERE STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MAINLY AFTER MIDNIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA WEST OF HWY 75.
	ONSET...AFTER MIDNIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...RIDGE TOPS OF SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...

STORMS MAY DEVELOP NORTH OF THE FRONT OVER SOUTHEAST OKLAHOMA
LATER ON TONIGHT. THESE STORMS COULD BE CAPABLE OF PRODUCING
LARGE HAIL. STORM COVERAGE STILL REMAINS UNCERTAIN.

ANOTHER ROUND OF STORMS IS EXPECTED AFTER MIDNIGHT MAINLY ALONG
AND NORTH OF HIGHWAY 412. THESE STORMS WILL BE CAPABLE OF
PRODUCING HAIL...AN ISOLATED MARGINALLY SEVERE HAIL STORM IS POSSIBLE.

NORTHEAST WINDS ARE EXPECTED TO STRENGTHEN LATE TONIGHT AS LOW
PRESSURE ORGANIZES DOWN ALONG THE RED RIVER. WIND GUSTS MAY
APPROACH 25 MPH.

THE FIRE DANGER WILL INCREASE THIS EVENING ALONG THE RIDGE TOPS OF
THE OUACHITAS AS A LOW LEVEL JET STRENGTHENS. WIND GUSTS MAY REACH
AROUND 30 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING OVER EXTREME
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE STORMS SHOULD BE
BELOW SEVERE LIMITS.

THUNDERSTORMS...MAINLY ELEVATED...ARE EXPECTED AGAIN MONDAY NIGHT
INTO TUESDAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. AT THIS TIME...THE SEVERE RISK IS LOW.

ANOTHER DISTURBANCE IS EXPECTED TO DIVE SOUTHEAST INTO TEXAS
WEDNESDAY NIGHT INTO THURSDAY. WHILE THERE WILL BE A CHANCE FOR
SOME THUNDERSTORMS...THE SEVERE RISK APPEARS TO BE LOW WITH THIS
SYSTEM AS WELL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 26, 1:42 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
142 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     HAIL             VAN BUREN               35.44N 94.35W
03/26/2011  E1.00 INCH       CRAWFORD           AR   PUBLIC

            PEA TO QUARTER SIZE HAIL COVERING THE GROUND.

&&

CKH
Special weather statement, Mar 26, 1:58 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 AM CDT SAT MAR 26 2011

ARZ019-020-260730-
CRAWFORD AR-FRANKLIN AR-
158 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CENTRAL CRAWFORD

IN WEST CENTRAL ARKANSAS
     WESTERN FRANKLIN

AT 158 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
ALMA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...MULBERRY...FERN...ALMA...DYER AND RUDY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3543 9407 3545 9408 3544 9414 3543 9416
      3556 9433 3567 9401 3544 9385
TIME...MOT...LOC 0658Z 262DEG 20KT 3552 9421
Local storm report, Mar 26, 2:01 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     HAIL             1 SW VIAN               35.49N 94.98W
03/26/2011  E1.00 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            QUARTER TO JUST LARGER THAN QUARTER SIZE HAIL.

&&

CKH
Special weather statement, Mar 26, 4:03 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 AM CDT SAT MAR 26 2011

OKZ062-063-260945-
DELAWARE OK-MAYES OK-
403 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE AND NORTHEASTERN MAYES

AT 403 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
STRANG...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...CHLOETA...ZENA...GROVE...
SALINA...SPAVINAW...STRANG...PENSACOLA...LANGLEY AND DISNEY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3667 9474 3639 9459 3623 9517 3644 9525
      3652 9506 3652 9502 3654 9502
TIME...MOT...LOC 0903Z 246DEG 36KT 3637 9510
Special weather statement, Mar 26, 4:11 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT SAT MAR 26 2011

ARZ010-011-261000-
MADISON AR-WASHINGTON AR-
411 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN WASHINGTON AND NORTHERN MADISON

AT 411 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WEST FORK...
MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HICKS...HARMONY...GEORGETOWN...WALNUT GROVE...
TUTTLE...MAYFIELD...HUNTSVILLE...AURORA...WESLEY...KINGSTON...
HINDSVILLE...FORUM...JAPTON...MARBLE...ALABAM...CLIFTY...
FAYETTEVILLE...WEST FORK...ELKINS...BRENTWOOD...WOOLSEY...ARNETT...
DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND AND GOSHEN.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3629 9373 3606 9348 3581 9420 3602 9429
TIME...MOT...LOC 0911Z 241DEG 35KT 3594 9417
Special weather statement, Mar 26, 4:33 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SAT MAR 26 2011

OKZ057-058-063-261015-
CRAIG OK-DELAWARE OK-OTTAWA OK-
433 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA

AT 433 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
VINITA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA AND VINITA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9463 3670 9463 3651 9513 3652 9517
      3666 9529
TIME...MOT...LOC 0933Z 237DEG 42KT 3658 9515

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 11:59 PM CDTSpecial Weather StatementTSAPittsburg46 min
Mar 26, 12:04 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Mar 26, 12:07 AM CDTSpecial Weather StatementTSASequoyah38 min
Mar 26, 12:30 AM CDTSpecial Weather StatementTSAHaskell30 min
Mar 26, 12:44 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg46 min
Mar 26, 12:47 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Mar 26, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Mar 26, 1:17 AM CDTSevere Thunderstorm WarningTSASequoyah43 min
Mar 26, 1:28 AM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 26, 1:33 AM CDTSpecial Weather StatementTSAHaskell27 min
Mar 26, 1:41 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah36 min
Mar 26, 3:23 AM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 26, 3:40 AM CDTFreeze WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more17 hr
Mar 26, 4:03 AM CDTSpecial Weather StatementTSADelaware42 min
Mar 26, 4:33 AM CDTSpecial Weather StatementTSAOttawa42 min
Mar 26, 4:41 AM CDTSpecial Weather StatementTSADelaware49 min
Mar 26, 3:24 PM CDTFreeze WarningTSACraig, Delaware, Nowata, Ottawa, Pawnee, Washington18 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.